# SDR FDEA201105131837

- Difficulty date: May 13, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: A5796000000300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP UPPER SURFACE HAS A DEEP GOUGE DAMAGED AREA BLENDED OUT AND HFEC INSPECTION COMPLETED.  DAMAGED AREA CUTOUT AND REPAIR CARRIED OUT TO COVER BOTH DAMAGED AREAS IN ACCORDANCE WITH SRM 57-50-00. MINOR   REPAIR CARRIED OUT AS PER GMM 6-2-100
